Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 984259, 12 pages
http://dx.doi.org/10.1155/2013/984259
Research Article

Sobolev Embeddings for Generalized Riesz Potentials of Functions in Morrey Spaces over Nondoubling Measure Spaces

1Department of Mathematics and Information Sciences, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji-shi, Tokyo 192-0397, Japan
2Department of Mathematics, Graduate School of Education, Hiroshima University, Higashi-Hiroshima 739-8524, Japan

Received 16 December 2012; Accepted 12 February 2013

Academic Editor: Alfonso Montes-Rodriguez

Copyright © 2013 Yoshihiro Sawano and Tetsu Shimomura. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Adams, “A note on Riesz potentials,” Duke Mathematical Journal, vol. 42, no. 4, pp. 765–778, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. I. Burenkov, V. S. Guliev, and G. V. Guliev, “Necessary and sufficient conditions for the boundedness of the Riesz potential in local Morrey-type spaces,” Rossiĭskaya Akademiya Nauk, vol. 412, no. 5, pp. 585–589, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. I. Burenkov and V. S. Guliyev, “Necessary and sufficient conditions for the boundedness of the Riesz potential in local Morrey-type spaces,” Potential Analysis, vol. 30, no. 3, pp. 211–249, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, and R. Ch. Mustafayev, “Boundedness of the Riesz potential in local Morrey-type spaces,” Potential Analysis, vol. 35, no. 1, pp. 67–87, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. I. Burenkov, “Recent progress in the problem of the boundedness of classical operators of real analysis,” Eurasian Mathematical Journal, vol. 3, no. 3, pp. 8–27, 2012. View at Google Scholar
  6. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 7, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Eridani, “On the boundedness of a generalized fractional integral on generalized Morrey spaces,” Tamkang Journal of Mathematics, vol. 33, no. 4, pp. 335–340, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Eridani, H. Gunawan, and E. Nakai, “On generalized fractional integral operators,” Scientiae Mathematicae Japonicae, vol. 60, no. 3, pp. 539–550, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Gunawan, “A note on the generalized fractional integral operators,” Journal of the Indonesian Mathematical Society (MIHMI), vol. 9, no. 1, pp. 39–43, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Giga and T. Miyakawa, “Navier-Stokes flow in ℝ3 with measures as initial vorticity and Morrey spaces,” Communications in Partial Differential Equations, vol. 14, no. 5, pp. 577–618, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Kurata, S. Nishigaki, and S. Sugano, “Boundedness of integral operators on generalized Morrey spaces and its application to Schrödinger operators,” Proceedings of the American Mathematical Society, vol. 128, no. 4, pp. 1125–1134, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Nakai, “Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces,” Mathematische Nachrichten, vol. 166, pp. 95–103, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Nakai and H. Sumitomo, “On generalized Riesz potentials and spaces of some smooth functions,” Scientiae Mathematicae Japonicae, vol. 54, no. 3, pp. 463–472, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. A. Olsen, “Fractional integration, Morrey spaces and a Schrödinger equation,” Communications in Partial Differential Equations, vol. 20, no. 11-12, pp. 2005–2055, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Peetre, “On the theory of p, λ spaces,” Journal of Functional Analysis, vol. 4, pp. 71–87, 1969. View at Google Scholar
  16. S. Sugano and H. Tanaka, “Boundedness of fractional integral operators on generalized Morrey spaces,” Scientiae Mathematicae Japonicae, vol. 58, no. 3, pp. 531–540, 2003. View at Google Scholar · View at MathSciNet
  17. N. S. Trudinger, “On imbeddings into Orlicz spaces and some applications,” vol. 17, pp. 473–483, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Serrin, “A remark on Morrey potential,” Contemporary Math, vol. 426, pp. 307–315, 2007. View at Google Scholar
  19. Y. Mizuta, E. Nakai, T. Ohno, and T. Shimomura, “Boundedness of fractional integral operators on Morrey spaces and Sobolev embeddings for generalized Riesz potentials,” Journal of the Mathematical Society of Japan, vol. 62, no. 3, pp. 707–744, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Mizuta, E. Nakai, T. Ohno, and T. Shimomura, “An elementary proof of Sobolev embeddings for Riesz potentials of functions in Morrey spaces L1,ν,β(G),” Hiroshima Mathematical Journal, vol. 38, no. 3, pp. 425–436, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. E. Nakai, “On generalized fractional integrals on the weak Orlicz spaces, BMO φ, the Morrey spaces and the Campanato spaces,” in Function Spaces, Interpolation Theory and Related Topics (Lund, 2000), pp. 389–401, de Gruyter, Berlin, Germany, 2002. View at Google Scholar · View at MathSciNet
  22. H. Gunawan, E. Nakai, Y. Sawano, and H. Tanaka, “Generalized stummel class and morrey spaces,” PubLications De L'Institut Mathematique, vol. 92, no. 106, pp. 127–138, 2012. View at Publisher · View at Google Scholar
  23. Y. Sawano and S. Shirai, “Compact commutators on Morrey spaces with non-doubling measures,” Georgian Mathematical Journal, vol. 15, no. 2, pp. 353–376, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Sawano and H. Tanaka, “Sharp maximal inequalities and commutators on Morrey spaces with non-doubling measures,” Taiwanese Journal of Mathematics, vol. 11, no. 4, pp. 1091–1112, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Sawano and H. Tanaka, “The John-Nirenberg type inequality for non-doubling measures,” Studia Mathematica, vol. 181, no. 2, pp. 153–170, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Sawano, “Generalized Morrey spaces for non-doubling measures,” Nonlinear Differential Equations and Applications, vol. 15, no. 4-5, pp. 413–425, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Izuki, Y. Sawano, and H. Tanaka, “Weighted Besov-Morrey spaces and Triebel-Lizorkin spaces, Harmonic analysis and nonlinear partial differential equations, 21-60,” RIMS Kôkyûroku Bessatsu B22, Mathematical Sciences Research Institute (RIMS), Kyoto, Japan, 2010. View at Google Scholar
  29. H. Kozono and M. Yamazaki, “Semilinear heat equations and the Navier-Stokes equation with distributions in new function spaces as initial data,” Communications in Partial Differential Equations, vol. 19, no. 5-6, pp. 959–1014, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. L. Mazzucato, “Decomposition of Besov-Morrey spaces,” in Harmonic Analysis at Mount Holyoke, vol. 320 of Contemporary Mathematics, pp. 279–294, American Mathematical Society, Providence, RI, USA, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. L. Mazzucato, “Besov-Morrey spaces: function space theory and applications to non-linear PDE,” Transactions of the American Mathematical Society, vol. 355, no. 4, pp. 1297–1364, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  32. Y. Sawano, “Brézis-Gallouët-Wainger type inequality for Besov-Morrey spaces,” Studia Mathematica, vol. 196, no. 1, pp. 91–101, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. Y. Sawano, “Besov-Morrey spaces and Triebel-Lizorkin-Morrey spaces on domains,” Mathematische Nachrichten, vol. 283, no. 10, pp. 1456–1487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Y. Sawano and H. Tanaka, “Decompositions of Besov-Morrey spaces and Triebel-Lizorkin-Morrey spaces,” Mathematische Zeitschrift, vol. 257, no. 4, pp. 871–905, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. Y. Sawano and H. Tanaka, “Besov-Morrey spaces and Triebel-Lizorkin-Morrey spaces for non-doubling measures,” Mathematische Nachrichten, vol. 282, no. 12, pp. 1788–1810, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  36. L. Tang and J. Xu, “Some properties of Morrey type Besov-Triebel spaces,” Mathematische Nachrichten, vol. 278, no. 7-8, pp. 904–917, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. W. Yuan, Y. Sawano, and D. Yang, “Decompositions of Besov-Hausdorff and Triebel-Lizorkin-Hausdorff spaces and their applications,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 736–757, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. W. Yuan, W. Sickel, and D. Yang, Morrey and Campanato Meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. D. Yang and W. Yuan, “A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces,” Journal of Functional Analysis, vol. 255, no. 10, pp. 2760–2809, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. D. Yang and W. Yuan, “New Besov-type spaces and Triebel-Lizorkin-type spaces including Q spaces,” Mathematische Zeitschrift, vol. 265, no. 2, pp. 451–480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. D. Yang and W. Yuan, “Characterizations of Besov-type and Triebel-Lizorkin-type spaces via maximal functions and local means,” Nonlinear Analysis, vol. 73, no. 12, pp. 3805–3820, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. D. Yang and W. Yuan, “Dual properties of Triebel-Lizorkin-type spaces and their applications,” Zeitschrift für Analysis und ihre Anwendungen, vol. 30, no. 1, pp. 29–58, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. D. Yang, W. Yuan, and C. Zhuo, “Fourier multipliers on Triebel-Lizorkin-type spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 431016, 37 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. Y. Sawano and T. Shimomura, “Sobolev embeddings for Riesz potentials of functions in non-doubling Morrey spaces of variable exponents,” Collectanea Mathematica, 2013. View at Publisher · View at Google Scholar
  45. Y. Sawano, “lq-valued extension of the fractional maximal operators for non-doubling measures via potential operators,” International Journal of Pure and Applied Mathematics, vol. 26, no. 4, pp. 505–523, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. E. Nakai, “A characterization of pointwise multipliers on the Morrey spaces,” Scientiae Mathematicae, vol. 3, no. 3, pp. 445–454, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. Y. Sawano, S. Sugano, and H. Tanaka, “Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces,” Transactions of the American Mathematical Society, vol. 363, no. 12, pp. 6481–6503, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. Y. Sawano and H. Tanaka, “Morrey spaces for non-doubling measures,” Acta Mathematica Sinica, vol. 21, no. 6, pp. 1535–1544, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. Eridani and Y. Sawano, “Fractional integral operators in generalized Morrey spaces defined on metric measure spaces,” Proceedings of A. Razmadze Mathematical Institute, vol. 158, pp. 13–24, 2012. View at Google Scholar
  50. E. Nakai, “Generalized fractional integrals on Orlicz-Morrey spaces,” in Banach and Function Spaces, pp. 323–333, Yokohama Publishers, Yokohama, Japan, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  51. E. Nakai, “Orlicz-Morrey spaces and the Hardy-Littlewood maximal function,” Studia Mathematica, vol. 188, no. 3, pp. 193–221, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  52. E. Nakai and Y. Sawano, “Hardy spaces with variable exponents and generalized Campanato spaces,” Journal of Functional Analysis, vol. 262, no. 9, pp. 3665–3748, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  53. S. Nagayasu and H. Wadade, “Characterization of the critical Sobolev space on the optimal singularity at the origin,” Journal of Functional Analysis, vol. 258, no. 11, pp. 3725–3757, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  54. Y. Sawano, S. Sugano, and H. Tanaka, “Orlicz-Morrey spaces and fractional operators,” Potential Analysis, vol. 36, no. 4, pp. 517–556, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  55. H. Triebel, The Structure of Functions, vol. 97 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  56. H. Triebel, Theory of Function Spaces, vol. 78 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983. View at Publisher · View at Google Scholar · View at MathSciNet